ATTENTION CHANNEL MANAGERS, CHANNEL CHIEFS, CHANNEL SALES REPRESENTATIVES, CHANNEL SALES MANAGERS AND CHANNEL EXECUTIVES!

1:00 PM to 1:30 PM: 5 trends that will impact the next generation channel and your business. In this session we will explore 5 trends that the next generation of channel partners will need to master and leverage to remain relevant in the future and how vendors will need to realign their channel game.

Duration: 30 minutes

Speaker: Julian Lee, President TechnoPlanet

1:30 PM to 2:00 PM: The new “shadow" channel is becoming part of the landscape of the IT channel. Who are these new entrants into the channel ecosystem, why and how will they succeed? How will they affect the current channel partners?

Duration: 30 minutes

Speaker: Jay McBain, Forrester Research

2:00 PM to 2:30 PM: Get the latest research data on the channel and technology trends to ensure you are on the right track. Explore the latest industry and channel trends from IDC Canada. Get the latest facts that are shaping the channel of the future! Ask your questions!

Duration: 30 minutes

Speaker: Tim Brunt, Analysis IDC

2:30 PM to 2:45 PM: Break

2:45 PM to 3:45 PM: How to transform your Partners into Channel Champions? How to help the bottom 80% of your channel partners to sell like your top 20%! We have gathered a panel composed of MSPs, a sales coach, a marketing coach and a channel partner coach to discuss this issue.

Duration: 60 minutes

Panel Discussion: Joe Ussia, Randal Wark , Rick McCutcheon, Marie Wiese

3:45 PM to 4:45 PM: Mastermind session for vendors. What are your biggest pain points in recruiting channel partners? In this session, an expert will guide you through a peer-group Mastermind session to help you uncover how you can solve some of your biggest problems in the channel. See select channel partners will be on hand to help give you real-time feedback.

Duration: 60 minutes

Speakers: MasterMind Group Facilitators

4:45 PM to 5:00 PM: Very brief introduction of two game-changing tools to boost channel growth: Explore a new communication and social marketing tool to help you to disseminate your content to the end-users of your partners to influence buying decisions, and a new tool that helps sales reps to better present and close more deals.

Duration: 15 minutes

Speaker: Julian Lee, President TechnoPlanet with eMailPlatform and Idilio.

Cost: FREE to attend the Channel Manager Summit (includes lunch and coffee break), plus one Free ticket to the “Reseller Choice Awards” and Canada’s “50 Best Managed IT Companies” Awards Gala Dinner. All events on this day are held in the Old Mill Toronto!

One day dedicated to workshops and seminars, discussions and networking and an evening to celebrate your achievements!

Cost: FREE to attend the Channel Manager Summit (includes lunch and coffee break), plus one ticket to the “Reseller Choice Awards” and Canada’s “50 Best Managed IT Companies” Awards Gala Dinner! Click here for more information about this important Canadian celebration for the entire IT Channel. To learn more or register, please visit channelnext.ca.

To Reserve your seats now, Click Here.